See Alike in...

Alike App

Browser

ItsGracie

645d

I’m on a hormone supplement that makes me bleed every month because without it, I’m very unlikely to get my period. I’ve only been on it a few months but I’ve noticed significant weight gain. It’s been really hard, my clothes don’t fit and I look different in the mirror. I don’t really know what to do with myself

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion